# SDR AU980943

- Difficulty date: July 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 3411 · Pitot/Static System
- Part: Manifold
- Part number: IH2419
- Condition: Corroded
- Location: Fuselage
- Component: Airborne, IH2419
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GYRO PRESSURE MANIFOLD CORRODED.  MANIFOLD IS CONSTRUCTED FROM CADMIUM PLATED STEEL.  STEEL ELBOW ALSO CORRODED.
